Avonex side efects two times in the week

A board to discuss the Multiple Sclerosis modifying drug Avonex

Avonex side efects two times in the week

Postby mpl » Sat Oct 01, 2011 7:40 am

Hi,

I'm writing from Poland. Sorry for my English.
My girl started Avonex 3 months ago. She always takes shot on Friday evening. Then later and all Saturday has always side effects. She takes something like Tylenol or Advil. Next day - on Sunday always everything is good.
Now I'm writing problem, something what disturb us. Sometimes (two - three times in month) in one day since Monday do Thursday she has come back side effects of Avonex. She feels exatly the same like on Saturday after shot. All day feels bad.
We don't know what does it mean. It is good or bad? Mayby someone meets with something like that?
mpl
Newbie
 
Posts: 1
Joined: Sat Oct 01, 2011 6:31 am

Advertisement

Re: Avonex side efects two times in the week

Postby Alexandra » Sun Oct 02, 2011 5:13 am

Hi,

I had the same problem on Avonex. She should discuss with her neurologist first and do a 6 months follow up MRI to see if Avonex is working or not. The side effects will reduce in time, for me it took about 5 months. I never felt really good on Avonex so eventually I changed to another CRAB.
User avatar
Alexandra
Family Member
 
Posts: 46
Joined: Fri Feb 05, 2010 3:00 pm

Re: Avonex side efects two times in the week

Postby want2bike » Mon Oct 03, 2011 5:29 am

want2bike
Family Elder
 
Posts: 742
Joined: Thu Sep 15, 2011 8:15 am


Return to Avonex

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service